# SDR SWAA2017080715515

- Difficulty date: August 4, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 52,244 hours, 29,144 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 9075
- Condition: Leaking
- Location: Rt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD NR 8 FLIGHT SPOILER ACTUATOR LEAKED.  R&R ACTUATOR PER AMM.
